# SDR CNMA20090152

- Difficulty date: August 31, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N810AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48265
- Aircraft time: 89,694 hours, 14,248 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5:22 INTO FLIGHT, HEARD A LOUD THUMP WITH AN ASSOCIATED PITCH CHANGE WATER SYS, PRESS LOW LIGHTS ILLUMINATED AND SYS 2 QTY REDUCED TO 0.  7:22 INTO FLIGHT, HEARD 2ND LOUD THUMP WITH ASSOCIATED PITCH CHANGE.  NO ADDITIONAL ABNORMAL INDICATIONS WERE NOT.  FOUND DAMAGE AT LT NR 1 SLAT CRUISE AERODYNAMIC FILLET AND LT HORIZ STAB L/E; REMOVED AND REPLACED LT NR 1 SLAT IAW AMM 27-80 CKS GOOD AND INSTALLED INTERIM REPAIR IN LT HORIZ L/E IAW ERA NR 5530-711 ERA; DRAINED POTABLE WATER SYS 1, 2, AND 3.
